| Model Number |
60005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Diplopia/Double Vision (4802)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformance's, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted due to being implanted backwards during the initial implantation surgery.It was determined that the lens was implanted backwards after 2 light treatments were completed and the patient complained of diplopia.A new lal was implanted as a replacement.No additional information is available.